# SDR WVER1010201551304

- Difficulty date: October 10, 2015
- Submitted: October 10, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 31,665 hours, 21,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705300445
- Condition: Chafed
- Location: Bs 977
- Part time: 31,665 hours, 21,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CHAFED AT FS 977.00 STR 27.  REPAIR IAW REO 670-53-00-445, REV, AND 670-53-00-290.
